Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
167 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for eye dryness while on Cilacar

Answered by
Dr.
Dr. Abhijit Sonawane

General & Family Physician

Practicing since :2011

Answered : 601 Questions

default
Posted on Mon, 29 Aug 2016 in Hypertension and Heart Disease
Question: Hi doctor I take cilacar 10 for two years and my bp is normal from few day I feel eye dryness .Before taking cilacar whatever medicine I took that created eye dryness . cilacar is good but now after 2 years it is creating problem now what to do I should replace it?
doctor
Answered by Dr. Abhijit Sonawane 4 hours later
Brief Answer:
It won't cause eye dryness. Get it checked from ophthalmologist

Detailed Answer:
Hello,
Thanks for posting in HCM.
Cilacar contains cilnidipine is a safe antihypertensive medication.
But eye dryness is not a known complication of this medicine.
I guess this is some other non related reason behind the dryness of eyes other than cilacar.
You can use artificial tear drops to put in eyes and it will be better if you consult an ophthalmologist to find the exact reason for dryness.
I hope I have answered your question well.
If you have any questions kindly ask me back.
Thank you
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication

Recent questions on  Antihypertensive medication

doctor1 MD

I’m taking Clonidine for High BP , I was only on for 2 weeks,0.1mg (twice a day) and had every side effect. The Dr. Said to to cut back to once a...

doctor1 MD

I was put on irbesartan by my cardiologist which he had repoaced losartan with thismedication it is 300mI had to go to the hospital a few days...

doctor1 MD

After all the question I have asked come to find out I have a hiatal hernea and diverticulous .I realize I have anxiety issues .I take Lexapro that...

doctor1 MD

My LDL is 157 and HDL is 50 , trigly 176 total cholesterol 227. do I need to take medication for cholesterol ? If so what ? Any side effects?